# SDR AALA201807099031

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 16,304 hours, 3,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BULB BY THE L2 DOOR 2L, IN FRONT OF LAVATORY H, WAS HANGING LOOSE.  REPLACED THE WALL MOUNTED EMERGENCY LIGHT.  OPS CHECKED OK IAW AMM 33-51-18.
